# SDR AWXA200301126

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 54,917 hours, 39,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT ROWS 1 - 5 LT.   MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER, OPERATIONAL CHECK WAS GOOD.
